This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I just finished a course of 4 weeks of antibiotics and have been told to have another one for 4 weeks, am very worried about the length and strength. i had a spinal OP in December and something went wrong and needed to go on antibiotics. My daily dose is as follows: 8 cps of Flucloxacillin 500mg and 2 cps of Rifadin 300 mg. would appreciate an advise thanks
Quite a bit of antibiotics, however if it was prescribed by your doctor there is nothing to worry about. I definitely would discuss with your doctor if your truly concerned. I get prescribed antibiotics (at lower doses) a year at a time for my skin. I also have taken high doses of antibiotics for numerous infections in the past. However, if your worried about the antibiotics destroying the "good" bacteria, take probiotics in between your antibiotic doses (definitely would get doctors approval first). If he doesn't approve you can always take them after your antibiotic course is complete. Probiotics put the good bacteria back into your body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.